# SDR IPXA2016102609903

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 52,096 hours, 11,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS DAMAGED OUTER SKIN LOCATED AT TOP EDGE, SDR FILED OPEN.  FWD OF AFT DOOR EDGE 1" DOWN 2.2 ACROSS .302 DEFECTION ACCOMPLISHED EO 52 .0 - 62296A DAILY REPEAT INSPECTION PERMANENT REPAIR OR REPLACE 10 DAYS.
